# SDR CAL960100

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND RIGHT WING INBOARD SPOILER UPPER SKIN DELAMINATED AT FORWARD INBOARD AREA.  THE DAMAGED CORE WAS CUT OUT AND A HOT BOND REPAIR WAS DONE IAW SRM 51-70-1A.  (M)
